An explicit counterexample to the equivariant K = 2 conjecture

Yohei Komori*, Charles A. Matthews

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)


We construct an explicit example of a geometrically finite Kleinian group G with invariant component Ω in the Riemann sphere Ĉ such that any quasiconformal map from Ω to the boundary of the convex hull of Ĉ − Ω in H3 which extends to the identity map on their common boundary in Ĉ, and which is equivariant under the group of Möbius transformations preserving Ω, must have maximal dilatation K 2.002.

Original languageEnglish
Pages (from-to)184-196
Number of pages13
JournalConformal Geometry and Dynamics
Issue number10
Publication statusPublished - 2006 Aug 24
Externally publishedYes

ASJC Scopus subject areas

  • Geometry and Topology


Dive into the research topics of 'An explicit counterexample to the equivariant K = 2 conjecture'. Together they form a unique fingerprint.

Cite this